Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    1541. A. Daneshgar and R. Naserasr,
    On small uniquely vertex-colourable graphs and Xu's conjecture,
    Discrete Math. 223(2000), 93-108  [abstract]    MR 2001e:05043
     
    1542. A. R. Ashrafi (Joint with M. R. Darafsheh),
    (2,p,q)-Generations of the Conway group Co1,
    Kumamoto J. Math. 13(2000), 1-20  [abstract]    MR 2001e:20016
     
    1543. B. Davvaz,
    Properties of the T-fuzzy subhypergroups,
    Punjab Univ. J. Math. (Lahore) (2000), 7-16  [abstract]   
     
    1544. B. Davvaz,
    Strong regularity and fuzzy strong regularity in semihypergroups,
    Korean J. Comput. Appl. Math. 7(2000), 205-213  [abstract]    MR 1732013
     
    1545. Sh. Payrovi,
    Mayer-Vietoris sequence and torsion theory,
    Bull. Korean Math. Soc. 37(2000), 419-428  [abstract]    MR 2001f:13024
     
    1546. A. J. W. Hilton, Ch. Eslahchi and J. K. Dugdale,
    The Hall-Condition index of a graph and overfull conjecture,
    J. Combin. Math. Combin. Comput. 35(2000), 197-216  [abstract]    MR 2002c:05073
     
    1547. F. Azarpanah, O. A. S. Karamzadeh and A. Rezai Aliabad,
    On ideals consisting entirely of zero divisors,
    Comm. Algebra 28(2000), 1061-1073  [abstract]    MR 2001a:13002
     
    1548. K. Varadarajan and A. Haghany,
    Matricial repetitiveness and strong π-regularity of the ring of a Morita context,
    Bull. Iranian Math. Soc. 26(2000), 41-50  [abstract]    MR 1829138
     
    1549. Rah. Zaare-Nahandi and Rash. Zaare-Nahandi,
    Gr·· obner basis and free resolution of the ideal of 2-minors of A 2×n matrix of linear forms,
    Comm. Algebra 28(2000), 4433-4453  [abstract]    MR 2001f:13020
     
    1550. R. Tajarod and H. Zakeri,
    On the local-global principle and the finiteness of associated primes of local cohomology modules,
    Math. J. Toyama Univ. 23(2000), 29-40  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.